# SDR CA050504005

- Difficulty date: April 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 180D
- Aircraft time: 4,080 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A36C29
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100125
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK, APPROXIMATELY 1 INCH LONG, WAS DISCOVERED AT A CLUSTER WELD LOCATED UNDER THE RT REAR MOUNTING PAD. THE WELD THAT FAILED WAS ON THE LOWER REAR TUBING THAT RUNS LT TO RT ON THE AIRCRAFT, AND JOINS INTO THE MAIN FRAME OF THE MOUNT (WHICH RUNS FORE AND AFT).
